MathSciNet Relay Station
MathSciNet bibliographic data
MR2007471 35K50 (35B40 35K65)
Deng, Weibing; Yuxiang, Li; Chunhong, Xie Global existence and nonexistence for a class of degenerate parabolic systems. Nonlinear Anal. 55 (2003), no. 3, 233–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement